# SDR AUS20040422

- Difficulty date: May 14, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

(AUS) RT NOSE LANDING GEAR TIRE DAMAGED BY DEBRIS ON RUNWAY.  TIRE SHREDDED AND CAUSED DAMAGE TO FORWARD LOWER FUSELAGE SKIN.   FOD WAS IDENTIFIED AS THRUST REVERSER BLOCKER DOOR PARTS.
